# SDR CALA2013102992495

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 48,110 hours, 18,363 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ONE OR BOTH BATTERIES SELECTED & NO GROUND POWER CONNECTED, NO INDICATION OF ELECTRICAL POWER SEEN.  REPLACED 6BP-1 CONTACTOR IAW MM24-38-55 GROUND OPERATIONS CHECKED OKAY.
